Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pregnant, having anxiety, addicted to painkillers, valium. Weaning tips?

I m about 9 weeks pregnant and addicted to pain pills . I m trying to wean myself off but its a lot harder than I thought. I m also having the worst anxiety and I ve taken some valium for that. I know that I need to stop both drugs and I need some help getting off of them without going into withdrawal and causing a miscarriage. Are there any natural supplements recommended or any ideas as to what I can do to get off this crap asap?
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  362
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hi great that you are pregnant and on top you are also bother for it. I feel you u realy care for the comming baby you should live all this drug whith your choise cause it was you who has choosen it so you are the wright person to live on its own,there are few drugs which will realy help you but will cause damage to your coming baby. So it my advice to just live behind and look forward to your coming baby and just think about the growing child in your wome,feel him it will be easy to get read of all this drugs. Bye and take care may god bless you.
Answered: Tue, 1 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor